Please use this identifier to cite or link to this item:
Title: Paradoxical networks
Authors: Ranganath, G.S.
Issue Date: 25-Apr-1992
Publisher: Indian Academy of Sciences, Bangalore, India.
Citation: Current Science, 1992, Vol. 62, p549-550.
ISSN: 0011-3891
Copyright: Indian Academy of Sciences, Bangalore, India.
Appears in Collections:Research Papers (SCM)

Files in This Item:
File Description SizeFormat 
1992 CS V62 p549.pdf2p.124.2 kBAdobe PDFView/Open

Items in RRI Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.